Open Access
Translator Disclaimer
September 2013 Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift
G. Da Prato, F. Flandoli, E. Priola, M. Röckner
Ann. Probab. 41(5): 3306-3344 (September 2013). DOI: 10.1214/12-AOP763

Abstract

We prove pathwise (hence strong) uniqueness of solutions to stochastic evolution equations in Hilbert spaces with merely measurable bounded drift and cylindrical Wiener noise, thus generalizing Veretennikov’s fundamental result on $\mathbb{R}^{d}$ to infinite dimensions. Because Sobolev regularity results implying continuity or smoothness of functions do not hold on infinite-dimensional spaces, we employ methods and results developed in the study of Malliavin–Sobolev spaces in infinite dimensions. The price we pay is that we can prove uniqueness for a large class, but not for every initial distribution. Such restriction, however, is common in infinite dimensions.

Citation

Download Citation

G. Da Prato. F. Flandoli. E. Priola. M. Röckner. "Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift." Ann. Probab. 41 (5) 3306 - 3344, September 2013. https://doi.org/10.1214/12-AOP763

Information

Published: September 2013
First available in Project Euclid: 12 September 2013

zbMATH: 1291.35455
MathSciNet: MR3127884
Digital Object Identifier: 10.1214/12-AOP763

Subjects:
Primary: 35R60, 60H15

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.41 • No. 5 • September 2013
Back to Top